MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW,T8 FULL THREAD, 2.7MM/L14MM; SCREW, FIXATION, BONE

STRYKER GMBH LOCKING SCREW,T8 FULL THREAD, 2.7MM/L14MM; SCREW, FIXATION, BONE
Model Number 656314S
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device was discarded.
 
Event or Problem Description
As reported, "locking screw did not lock; the screw was idling in the plate.".
 
Additional Manufacturer Narrative
The reported even could not be confirmed, since the device was not returned, and no other evidences were provided.The event indicates that the screw could not be locked into the plate hole adequately and idled.A non-conformity report (nc) was already initiated based on previous complaints reporting the same event.The nc investigation is not finished yet.A device inspection was not possible since the affected device was not returned, and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "locking screw did not lock; the screw was idling in the plate.".

Brand Name
LOCKING SCREW,T8 FULL THREAD, 2.7MM/L14MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key10774954
Report Number0008031020-2020-02377
Device Sequence Number14424072
Product Code HWC
UDI-Device Identifier07613327070682
UDI-Public07613327070682
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K180500
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2025
Device Model Number656314S
Device Catalogue Number656314S
Device Lot Number1000397257
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/07/2020
Supplement Date Received by Manufacturer12/03/2020
Initial Report FDA Received Date11/02/2020
Supplement Report FDA Received Date12/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1